ON MEUSNIER THEOREM FOR PARALLEL SURFACES


Savci U. Z. , Gorgulu A., Ekci C.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.66, no.1, pp.187-198, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 66 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1501/commual_0000000788
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.187-198

Abstract

In this paper, the geodesic curvature, the normal curvature, the geodesic torsion and the curvature of the image curve on a parallel surface of a given curve on a surface are obtained. Moreover, Meusnier theorem for parallel surfaces are discussed.